# SDR SIMA20180403010

- Difficulty date: April 3, 2018
- Submitted: April 11, 2018
- Operation: Air carrier
- Aircraft: N808AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145519
- Aircraft time: 33,807 hours, 31,166 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Frame 41
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LATERAL PANEL LOWER ATTACH ANGLE CRACKED, FRAME 41.  REPAIRED THE ATTACH ANGLE IAW ETN-EM-53-142,
